# SDR SIMA200722703

- Difficulty date: August 14, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 9,792 hours, 7,117 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 6007300
- Part serial: MAR030829
- Condition: Failed
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

"SUP" BRAKE OVERTEMP MESSAGE IN FLIGHT, DECLARED EMERGENCY.  DIVERTED TO BNA.  REMOVED AND REPLACED RIGHT OUTBOARD BRAKE TEMPERATURE SENSOR IAW CRJ AMM 32-46-01. OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
